Osvaldo Guzman
Osvaldo Guzman
Verified email at matmor.unam.mx
Title
Cited by
Cited by
Year
Canjar filters
O Guzmán, M Hrušák, A Martínez-Celis
Notre Dame Journal of Formal Logic 58 (1), 79-95, 2017
152017
There are no P-points in Silver extensions
D Chodounský, O Guzmán
Israel Journal of Mathematics 232 (2), 759-773, 2019
102019
Generic existence of MAD families
O Guzmán-González, M Hrušák, CA Martínez-Ranero, UA Ramos-García
The Journal of Symbolic Logic 82 (1), 303-316, 2017
82017
CANJAR FILTERS II: PROOFS OF AND REVISITED (Reflection principles and set theory of large cardinals)
O Guzmán, M HRUSAK, A Martínez-Celis
京都大学数理解析研究所, 2014
82014
CANJAR FILTERS II: PROOFS OF AND REVISITED (Reflection principles and set theory of large cardinals)
O Guzmán, M HRUSAK, A Martínez-Celis
京都大学数理解析研究所, 2014
82014
Some structural aspects of the Katětov order on Borel ideals
O Guzmán-González, D Meza-Alcántara
Order 33 (2), 189-194, 2016
52016
Mathias–Prikry and Laver type forcing; summable ideals, coideals, and+-selective filters
D Chodounský, OG González, M Hrušák
Archive for Mathematical Logic 55 (3-4), 493-504, 2016
52016
Combinatorics of mad families
J Brendle, O Guzman, M HruSák, D Raghavan
preprint, 0
5
n-Luzin gaps
M Hrušák, O Guzmán
Topology and its Applications 160 (12), 1364-1374, 2013
42013
Cardinal invariants of strongly porous sets
O Guzmán, M Hrušák, A Martinez-Celis
Journal of Logic and Analysis 9, 2017
32017
How to drive our families mad
S Fuchino, S Geschke, O Guzman, L Soukup
arXiv preprint math/0611744, 2006
32006
The ultra ilter and almostdisjointness numbers
O Guzman
Logic Colloquium 2019, 32, 2019
22019
There is a+-Ramsey MAD family
O Guzmán
Israel Journal of Mathematics 229 (1), 393-414, 2019
22019
P-points, MAD families and Cardinal Invariants
O Guzman
arXiv preprint arXiv:1810.09680, 2018
22018
On R-embeddability of almost disjoint families and Akemann-Doner C*-algebras
O Guzmán, M Hrušák, P Koszmider
arXiv preprint arXiv:1901.00517, 2019
12019
On -weakly universal functions
O Guzmán
Fundamenta Mathematicae 247, 87-98, 2019
12019
Irredundant generators
J Cancino, O Guzmán, AW Miller
preprint, 2014
12014
Preservation theorems for namba forcing
O Guzman, M Hrušák, J Zapletal
Annals of Pure and Applied Logic 172 (2), 102869, 0
1
Indestructibility of ideals and MAD families
D Chodounský, O Guzmán
Annals of Pure and Applied Logic, 102905, 2020
2020
Maximal almost disjoint families and pseudocompactness of hyperspaces
O Guzmán, M Hrušák, VO Rodrigues, S Todorčević, AH Tomita
arXiv preprint arXiv:2004.08760, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–20